# SDR AWXA200500652

- Difficulty date: May 22, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 62,036 hours, 39,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602107SN
- Part serial: 77
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK, 4 CRACKS EACH .3 INCH IN LENGTH FOUND ON BOTTOM OF NR 2 SLAT SKIN BELOW OUTBOARD MAIN TRACK AT SLAT STATION 228 TO SLAT STATION 232.  MAINTENANCE CUT OUT AND REMOVED CRACKED SECTION OF NR 2 SLAT SKIN.  FABRICATED FILLER AND SPLICE PLATE.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 51-40-02-0 FIG 8.
